# SDR DHL9672267C

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT, LOWER FLANGE OF FLOOR BEAM HAS EXFOLIATED CORROSION AT BS 560, RBL 54.  INSTALLED REPAIR PER SRM 53-10-8, 14 BY 2.
